KB?

Illustration of KB?
Illustration: KB? dove.org

after giving birth 1 year 7 months ago, I injected birth control for 1 year, 6 months I used the mainstay of lactation birth control pills, never menstruated at all, and last 5 months in January I took off the pill as well, so for this month I haven’t used contraception but I am still menstruating too, but in respect I was negative one week ago, is that normal?

1 Answer:

Hello Siti, thank you for the bet to HealthReplies.com.

My introduction, Dr. Rio will try to answer your question.

Contraception is a tool or method that aims to regulate, spell out, and delay pregnancy. There are two maca methods used which are hormonal and non hormonal. Hormonal here means using hormones to prevent pregnancy from happening, while non hormonal means not using hormones.

Your doctor or midwife should explain the various choices of contraception and their advantages and disadvantages. What I will explain here is about hormonal contraception, regarding the method you have chosen.

Injecting birth control is one of the many hormonal contraceptives available. Some of the advantages of this type of injectable birth control is that it is relatively safe for nursing mothers, does not interact with other TBs, the risk of forgetting is low, can reduce the risk of cancer, can stop at any time. But besides its advantages, some side effects that can arise such as headaches, weight gain, breast pain, bleeding, menstrual disorders, it takes a long time to return to fertility after prolonged use, increase the risk of osteoporosis, etc.

What I have captured from your statement is that now you have stopped injecting, but have not yet experienced menstruation. That is a natural thing, after a person stops using hormonal contraception menstrual disorders will continue to occur and gradually normal for up to 6 months. For that you do not need to worry too much, and worry. But if you don't want to get pregnant, do the non hormonal contraceptive method for the time being like intercourse is interrupted, use a condom, etc. bearing in mind there is a possibility of you getting pregnant.

Right now what you can do is:

 Don't worry, and stress because it will aggravate menstrual disorders. Istiahat enough, and move normally. Take care of your diet, such as eating fiber, not eating too spicy. Drink mineral water 2 - 2,5L / day Scan for cigarettes and alcohol. Consult your obstetrician if complaints continue and worsen. That's all the answers I can give, thank you very much :)

: by

Related Question

Alternative To Bisoprolol?

Alternative To Bisoprolol?

(11 months ago)

Good afternoon Doctor. Doctor, recently I was diagnosed with hypertension and was given Bisoprolol 2.5mg (I’m a 60 year old man). This drug is effective, but I feel a shaking...

Swelling In The Ass?

Swelling In The Ass?

(1 year ago)

good morning ,, nI want to ask, I have 6 days experience swelling in the buttocks, d said but there was no boil .. really y pain, sitting all the way hurts, I guess what pain, and ...

Side Effects After 1 Month Of KB Injection?

Side Effects After 1 Month Of KB Injection?

(1 year ago)

Afternoon .. I want it again. I am breastfeeding at 13 months old, but yesterday I replaced the family members with 1 month from 3 months. Because complaints headaches and then gro...

Leave a Reply

Your email address will not be published. Required fields are marked *